# SDR USAA2012030900014

- Difficulty date: March 6, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2740 · Stabilizer Control System
- Part: Module
- Part number: 285T0015116
- Part serial: D02737
- Condition: Faulty
- Location: Stabilizer
- Part time: 57,940 hours, 22,487 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLT 1035.  WHILE RETURNING FOR A HYDRAULIC INDICATION PROBLEM, THE FLIGHT EXPERIENCED A FLIGHT CONTROL ANOMALY DURING THE APPROACH.  AT 3000FT DESCENDING TO 2,500, WITH APP ARMED AND ALL 3 AUTO PILOTS ENGAGED, AUTO PILOT WENT INTO NOSE DOWN HARDOVER ABOUT .75 TO 1 NEG G.  MAINTENANCE RAN A/P BIT AND NO FAULTS NOTED.  REPLACED NR 2 SAM AND RAN TEST 65.  OPS CK GOOD.  LAND 30 AND 40 TEST ACCOMPLISHED AND NO FAULTS NOTED.  ALSO ACCOMPLISHED AN ELEVATOR FREEPLAY CHECK.  NO FLT CONTROL FAULTS NOTED.  COULD NOT DUPLICATE CUSTOMER'S TROUBLE REPORTED.  INSPECTED AND RESEATED ALL PRINTED CIRCUIT BOARD ASSEMBLIES.
